Xiao-Qing Jin
Results

Journal Article
Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations
Communications in Computational Physics, Vol. 18 (2015), Iss. 2 : pp. 469–488

Journal Article
Numerical Solutions of Coupled Nonlinear Schrödinger Equations by Orthogonal Spline Collocation Method
Communications in Computational Physics, Vol. 12 (2012), Iss. 5 : pp. 1392–1416

Journal Article
Iterative Method with Inertia for Variational Inequalities on Hadamard Manifolds with Lower Bounded Curvature
East Asian Journal on Applied Mathematics, Vol. 14 (2024), Iss. 1 : pp. 195–222

Journal Article
Backward Error Analysis for Eigenproblems Involving Conjugate Symplectic Matrices
East Asian Journal on Applied Mathematics, Vol. 5 (2015), Iss. 4 : pp. 312–326

Journal Article
Direct Iterative Methods for Rank Deficient Generalized Least Squares Problems
Journal of Computational Mathematics, Vol. 18 (2000), Iss. 4 : pp. 439–448

Journal Article
Direct Iterative Methods for Rank Deficient Generalized Least Squares Problems
Journal of Computational Mathematics, Vol. 18 (2000), Iss. 4 : pp. 439–448

Journal Article
A Wavelet Method for the Fredholm Integro-Differential Equations with Convolution Kernel
Journal of Computational Mathematics, Vol. 17 (1999), Iss. 4 : pp. 435–440

Journal Article
A Riemannian Inertial Mann Algorithm for Nonexpansive Mappings on Hadamard Manifolds
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 4 : pp. 954–967

Journal Article
An Adaptive Projection Algorithm for Solving Nonlinear Monotone Equations with Convex Constraints
East Asian Journal on Applied Mathematics, Vol. 14 (2024), Iss. 3 : pp. 579–600